About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 182947, 15 pages
http://dx.doi.org/10.1155/2012/182947
Research Article

Cyclic Contractions on -Metric Spaces

1Department of Mathematics, Atilim University, 06836 incek, Turkey
2Department of Mathematics, Galatasaray University, 34349 Istanbul, Turkey

Received 29 June 2012; Accepted 1 September 2012

Academic Editor: Irena Rachůnková

Copyright © 2012 E. Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Zentralblatt MATH
  2. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009.
  3. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008.
  4. Z. Mustafa, M. Khandagji, and W. Shatanawi, “Fixed point results on complete G-metric spaces,” Studia Scientiarum Mathematicarum Hungarica, vol. 48, no. 3, pp. 304–319, 2011. View at Publisher · View at Google Scholar
  5. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Publisher · View at Google Scholar
  6. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 298–309, 2012. View at Publisher · View at Google Scholar
  7. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar
  8. N. Van Luong and N. X. Thuan, “Coupled fixed point theorems in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 55, pp. 1601–1609, 2012. View at Publisher · View at Google Scholar
  9. H. Aydi, E. Karapinar, and W. Shatanawi, “Tripled fixed point results in generalized metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 314279, 2012. View at Zentralblatt MATH
  10. H. Aydi, E. Karapınar, and Z. Mustafa, “On common fixed points in G-metric spaces using (E.A) property,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1944–1956, 2012. View at Publisher · View at Google Scholar
  11. N. Tahat, H. Aydi, E. Karapinar, and W. Shatanawi, “Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 48, 2012. View at Publisher · View at Google Scholar
  12. H. Aydi, E. Karapınar, and W. Shatanawi, “Tripled coincidence point results for generalized contractions in ordered generalized metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 101, 2012. View at Publisher · View at Google Scholar
  13. H. Aydi, “Generalized cyclic contractions in G-metric spaces,” The Journal of Nonlinear Science and Application. In press.
  14. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Zentralblatt MATH
  15. M. A. Al-Thagafi and N. Shahzad, “Convergence and existence results for best proximity points,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 10, pp. 3665–3671, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Karpagam and S. Agrawal, “Best proximity point theorems for cyclic orbital Meir-Keeler contraction maps,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 4, pp. 1040–1046, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. E. Karapinar, “Best proximity points of Kannan type cylic weak phi-contractions in ordered metric spaces,” Analele stiintifice ale Universitatii Ovidius Constanta. In press. View at Publisher · View at Google Scholar
  19. E. Karapinar, “Best proximity points Of cyclic mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1761–1766, 2012. View at Publisher · View at Google Scholar
  20. E. Karapınar and İ. M. Erhan, “Best proximity point on different type contractions,” Applied Mathematics & Information Sciences, vol. 5, no. 3, pp. 558–569, 2011.
  21. M. A. Alghamdi, A. Petrusel, and N. Shahzad, “A fixed point theorem for cyclic generalized contractions in metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 122, 2012.
  22. M. Păcurar, “Fixed point theory for cyclic Berinde operators,” Fixed Point Theory, vol. 12, no. 2, pp. 419–428, 2011. View at Zentralblatt MATH
  23. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic φ-contractions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar
  24. G. Petruşel, “Cyclic representations and periodic points,” Universitatis Babeş-Bolyai. Studia. Mathematica, vol. 50, no. 3, pp. 107–112, 2005. View at Zentralblatt MATH
  25. S. Rezapour, M. Derafshpour, and N. Shahzad, “Best proximity points of cyclic φ-contractions in ordered metric spaces,” Topological Methods in Nonlinear Analysis, vol. 37, no. 1, pp. 193–202, 2011.
  26. E. Karapinar, İ. M. Erhan, and A. Yildiz Ulus, “Fixed point theorem for cyclic maps on partial metric spaces,” Applied Mathematics & Information Sciences, vol. 6, pp. 239–244, 2012.
  27. E. Karapinar and İ. M. Erhan, “Cyclic contractions and fixed point theorems,” Filomat, vol. 26, pp. 777–782, 2012.
  28. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Birkhauser, Basel, Switzerland, 1997. View at Zentralblatt MATH
  30. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, vol. 47, pp. 851–861, 2001.
  31. Q. Zhang and Y. Song, “Fixed point theory for generalized φ-weak contractions,” Applied Mathematics Letters, vol. 22, no. 1, pp. 75–78, 2009. View at Publisher · View at Google Scholar
  32. E. Karapınar, “Fixed point theory for cyclic ϕ-weak contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar
  33. J. Jachymski, “Equivalent conditions for generalized contractions on (ordered) metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 3, pp. 768–774, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH